Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 34, NWS Tulsa, OK

August 7, 2013Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Aug 7, 2013, 3:49 AM CDT for Nowata County, Oklahoma. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 3:49 AM CDT (08:49 UTC)
Expired
Aug 9, 2013, 8:55 PM CDT
In force
65 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Nowata County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2).

Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WGUS44 KTSA 070849
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
349 AM CDT WED AUG 7 2013


...THE NATIONAL WEATHER SERVICE IN Tulsa HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA...

  Verdigris River Near Lenapah affecting Nowata County. 
  
OKC105-071649-
/O.NEW.KTSA.FL.W.0034.130807T0849Z-130807T1845Z/
/LEPO2.1.ER.130807T0735Z.130807T1200Z.130807T1245Z.NO/
349 AM CDT WED AUG 7 2013

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Verdigris River near Lenapah.
* until this afternoon, or until the warning is cancelled.
* At  300 AM Wednesday the stage was 30.04 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 30.1 feet this morning. The river will fall below flood stage 
  this morning.
* Impact...At 30.0 feet, Minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
12 follow-up statements
164 
WGUS84 KTSA 071304
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 AM CDT WED AUG 7 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-072104-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130808T1630Z/
/LEPO2.1.ER.130807T0735Z.130808T0000Z.130808T1030Z.NO/
804 AM CDT WED AUG 7 2013

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Verdigris River near Lenapah.
* until Thursday morning, or until the warning is cancelled.
* At  600 AM Wednesday the stage was 30.21 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 30.5 feet this evening. The river is expected to fall below 
  flood stage early Thursday morning.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
906 
WGUS84 KTSA 071901
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT WED AUG 7 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-080301-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130808T1647Z/
/LEPO2.1.ER.130807T0735Z.130808T0000Z.130808T1047Z.NO/
201 PM CDT WED AUG 7 2013

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Verdigris River near Lenapah.
* until Thursday morning, or until the warning is cancelled.
* At  100 PM Wednesday the stage was 30.42 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 30.5 feet this evening. The river is expected to fall below 
  flood stage early Thursday morning.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
490 
WGUS84 KTSA 080101
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT WED AUG 7 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River Near Lenapah affecting Nowata County. 
  
OKC105-080901-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130808T1942Z/
/LEPO2.1.ER.130807T0735Z.130807T2130Z.130808T1342Z.NO/
801 PM CDT WED AUG 7 2013

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Verdigris River Near Lenapah.
* until Thursday afternoon, or until the warning is cancelled.
* At  700 PM Wednesday the stage was 30.48 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Verdigris River Near Lenapah will rise to near 30.5 
  feet Thursday before dawn. The river will then fall blow flood 
  stage by Thursday morning.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
151 
WGUS84 KTSA 080717
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT THU AUG 8 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-081517-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130809T0325Z/
/LEPO2.1.ER.130807T0735Z.130808T0030Z.130808T2125Z.NO/
217 AM CDT THU AUG 8 2013

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Verdigris River near Lenapah.
* until this evening, or until the warning is cancelled.
* At  200 AM Thursday the stage was 30.45 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Verdigris River near Lenapah will continue falling 
  to below flood stage by late this afternoon.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
760 
WGUS84 KTSA 081132
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 AM CDT THU AUG 8 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-081932-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130809T0745Z/
/LEPO2.1.ER.130807T0735Z.130808T1200Z.130809T0145Z.NO/
632 AM CDT THU AUG 8 2013

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Verdigris River near Lenapah.
* until late tonight, or until the warning is cancelled.
* At  600 AM Thursday the stage was 31.62 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 31.8 feet this morning. The river is expected to fall below 
  flood stage this evening.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
170 
WGUS44 KTSA 081305
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
805 AM CDT THU AUG 8 2013



...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...

  Verdigris River Near Lenapah affecting Nowata County. 
  
OKC105-082105-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130809T2140Z/
/LEPO2.2.ER.130807T0735Z.130809T0000Z.130809T1540Z.NO/
805 AM CDT THU AUG 8 2013

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Verdigris River Near Lenapah.
* until Friday afternoon, or until the warning is cancelled.
* At  701 AM Thursday the stage was 31.86 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Verdigris River Near Lenapah will continue rising to
  near 32.8 feet this evening. The river will fall below flood stage 
  late Friday morning.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
344 
WGUS84 KTSA 081848
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT THU AUG 8 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-090248-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130809T1446Z/
/LEPO2.1.ER.130807T0735Z.130808T1230Z.130809T0846Z.NO/
148 PM CDT THU AUG 8 2013

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until Friday morning, or until the warning is cancelled.
* At  1:00 PM Thursday the stage was 31.49 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Verdigris River near Lenapah will continue falling 
  to below flood stage by early Friday morning. However, additional 
  rainfall is again possible tonight, which may cause the river to rise 
  again or remain above flood stage for a longer time. Continue to 
  monitor later forecasts.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a point 
  5 miles east of Lenapah. At 30.0 feet, minor flooding affects farmland 
  and rural roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
323 
WGUS84 KTSA 090112
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT THU AUG 8 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River Near Lenapah affecting Nowata County. 
  
OKC105-090912-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130809T1518Z/
/LEPO2.1.ER.130807T0735Z.130808T1230Z.130809T0918Z.NO/
812 PM CDT THU AUG 8 2013

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Verdigris River Near Lenapah.
* until Friday morning, or until the warning is cancelled.
* At  800 PM Thursday the stage was 31.33 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Verdigris River Near Lenapah will continue falling 
  to below flood stage by early Friday morning.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
073 
WGUS84 KTSA 090727
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT FRI AUG 9 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River Near Lenapah affecting Nowata County. 
  
OKC105-091527-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130810T0527Z/
/LEPO2.1.ER.130807T0735Z.130808T1230Z.130809T2327Z.NO/
227 AM CDT FRI AUG 9 2013

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Verdigris River Near Lenapah.
* until late tonight, or until the warning is cancelled.
* At  200 AM Friday the stage was 31.32 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Verdigris River Near Lenapah will continue rising to
  near 31.7 feet this morning. The river is expected to fall below 
  flood stage this evening.
* Impact...At 32.0 feet, moderate flooding affects mainly farmland and
  rural roads. State Highway 10 is threatened by high water at a 
  point 5 miles east of Lenapah.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
702 
WGUS84 KTSA 091330
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT FRI AUG 9 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-092130-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130810T0421Z/
/LEPO2.1.ER.130807T0735Z.130808T1230Z.130809T2221Z.NO/
830 AM CDT FRI AUG 9 2013

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until this evening, or until the warning is cancelled.
* At  8:00 AM Friday the stage was 31.19 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Verdigris River near Lenapah will continue falling 
  to below flood stage by late this afternoon.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
920 
WGUS84 KTSA 091900
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT FRI AUG 9 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Verdigris River near Lenapah affecting Nowata County. 
  
OKC105-100259-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-130810T0259Z/
/LEPO2.1.ER.130807T0735Z.130808T1230Z.130809T2059Z.NO/
200 PM CDT FRI AUG 9 2013

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until this evening, or until the warning is cancelled.
* At  1:31 PM Friday, the stage was 30.33 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring.
* Forecast...The Verdigris River near Lenapah will continue falling 
  to below flood stage by late this afternoon.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550

$$
506 
WGUS84 KTSA 100155
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT FRI AUG 9 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
Oklahoma...

  Verdigris River Near Lenapah affecting Nowata County. 
  
OKC105-100225-
/O.CAN.KTSA.FL.W.0034.000000T0000Z-130810T0259Z/
/LEPO2.1.ER.130807T0735Z.130808T1230Z.130809T1926Z.NO/
855 PM CDT FRI AUG 9 2013

The Flood Warning is cancelled for
  The Verdigris River Near Lenapah.
* At  831 PM Friday, the stage was 27.46 feet.
* Flood stage is 30.0 feet.
* The river fell below flood stage this afternoon.
* Forecast...The Verdigris River Near Lenapah will continue falling 
  and remain below flood stage.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Aug 6, 11:52 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Aug 6, 11:52 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT TUE AUG 6 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

FOR THE 6Z TAFS... THUNDERSTORMS CURRENTLY MOVING EASTWARD ACROSS
NORTHEAST OKLAHOMA COULD TEMPORARILY AFFECT KBVO... KTUL AND KRVS
OVER THE NEXT 3 HOURS OR SO. OTHERWISE... VFR CONDITIONS ARE
EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH THE 24 HOUR FORECAST
PERIOD. THUNDERSTORM CHANCES WILL INCREASE ACROSS NORTHEAST
OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS AGAIN WEDNESDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 926 PM CDT TUE AUG 6 2013/

..UPDATE...

DISCUSSION...
ORGANIZED MCS UNDERWAY ACROSS NW OK / SW KS TILL CONTINUE TO TRACK
E-NE PER LATEST SHORT RANGE DATA. THIS ACTIVITY WILL SKIRT ACROSS
LOCATIONS NEAR THE OK/KS BORDER...SIMILAR TO RECENT NIGHTS.
UPDATED FORECAST WILL INCREASE PRECIP CHANCES ALONG THIS
ZONE...WHILE MILD OVERNIGHT LOW TEMPS LOOK ON TRACK. THUNDERSTORM
OUTFLOW COULD COOL NORTHERN LOCATIONS BUT UNCERTAINTY IN COVERAGE
OF PRECIP WARRANTS THE MORE MILD OVERNIGHT LOW TEMPS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR OKZ053-OKZ060-
     OKZ071-OKZ073-OKZ074-OKZ075-OKZ076.

     HEAT ADVISORY FROM 7 AM WEDNESDAY TO 7 PM WEDNESDAY FOR OKZ049-
     OKZ061-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ072.

AR...HEAT ADVISORY FROM 7 AM WEDNESDAY TO 7 PM WEDNESDAY FOR ARZ019-
     ARZ020.

     EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ARZ029.

&&

AVIATION...06
Hazardous weather outlook, Aug 6, 9:46 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT TUE AUG 6 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
945 PM CDT TUE AUG 6 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...PRIMARILY NEAR THE OKLAHOMA
        KANSAS BORDER.
	ONSET...AFTER MIDNIGHT.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LARGE THUNDERSTORM COMPLEX CURRENTLY ACROSS NORTHWEST OKLAHOMA
WILL CONTINUE TO TRACK EAST-NORTHEAST OVERNIGHT.  A PORTION
OF THESE THUNDERSTORMS WILL LIKELY PASS ACROSS NORTHEAST OKLAHOMA
...WITH THE HIGHEST CHANCES BEING TOWARD THE OKLAHOMA KANSAS
BORDER.  A LIMITED RISK OF SEVERE WINDS WILL ACCOMPANY THESE
STORMS...ALONG WITH PERIODS OF HEAVY RAINFALL.

ADDITIONALLY...WARM OVERNIGHT LOW TEMPERATURES WILL MAINTAIN
THE ONGOING HEAT STRESS ACROSS THE REGION...ESPECIALLY ACROSS
SOUTHEAST OKLAHOMA AND WITH THE TULSA AND FORT SMITH METRO AREAS.
TEMPERATURES WILL QUICKLY WARM AFTER SUNRISE WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHEAST
OKLAHOMA LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH SATURDAY...SEVERE THUNDERSTORM POTENTIAL...
DANGEROUS HEAT POTENTIAL.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL PUSH INTO NORTHEAST OKLAHOMA LATE
WEDNESDAY...AND MOVE ONLY SLOWLY SOUTHWARD THROUGH SATURDAY.
THIS BOUNDARY WILL SERVE AS A FOCUS FOR CONTINUED THUNDERSTORM
CHANCES...WHILE LOCATIONS NEAR AND SOUTH OF THE BOUNDARY WILL
CONTINUE TO BE HOT AND HUMID.  COOLER TEMPERATURES AND CONTINUED
THUNDERSTORM CHANCES WILL PREVAIL FOR LATE IN THE WEEKEND
INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 7, 12:21 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT WED AUG 7 2013

OKZ054-059-070600-
OSAGE OK-PAWNEE OK-
1221 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 1222 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES WEST OF GRAINOLA TO 15 MILES WEST OF
RALSTON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...APPERSON...
WEBB CITY...FORAKER...GRAINOLA AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9648 3638 9654 3650 9704 3654 9699
      3656 9690 3659 9692 3658 9700 3658 9705
      3670 9704 3669 9695 3675 9689 3675 9683
      3677 9682 3679 9676 3701 9675
TIME...MOT...LOC 0522Z 270DEG 26KT 3698 9694 3652 9698
Special weather statement, Aug 7, 1:06 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CDT WED AUG 7 2013

OKZ054-055-059-070645-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
106 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE...PAWNEE AND WASHINGTON

AT 106 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF BIGHEART TO 14 MILES SOUTHWEST
OF PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...OSAGE...HOMINY...
AVANT...WYNONA...WOLCO...FAIRFAX...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...PEARSONIA...BIGHEART...HULAH...SKIATOOK...
BARTLESVILLE...OCHELATA...DEWEY...COPAN...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON...WESTPORT...OSAGE HILLS STATE PARK...WALNUT CREEK STATE
PARK...WAH SHA SHE STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND
SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3701 9580 3642 9597 3642 9600 3636 9600
      3619 9607 3616 9683 3624 9682 3624 9692
      3626 9693 3701 9643
TIME...MOT...LOC 0606Z 292DEG 24KT 3698 9635 3618 9695
Special weather statement, Aug 7, 2:30 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT WED AUG 7 2013

OKZ057-058-070830-
CRAIG OK-OTTAWA OK-
230 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG AND OTTAWA

AT 231 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
HOLLOW...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MIAMI...COMMERCE...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...CENTRALIA...
HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA...WELCH AND TWIN
BRIDGES STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3674 9463 3675 9543 3700 9540 3700 9462
TIME...MOT...LOC 0731Z 273DEG 25KT 3691 9530

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:21 AM CDTSpecial Weather StatementTSAOsage39 min
Aug 7, 1:06 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington39 min
Aug 7, 2:30 AM CDTSpecial Weather StatementTSACraig, Ottawa60 min

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.